Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30, Issue 12, Pages 761-770
http://dx.doi.org/10.1155/S0161171202107150

On composition of formal power series

Department of Mathematics, Morgan State University, Baltimore 21251, MD, USA

Received 15 July 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiao-Xiong Gan and Nathaniel Knox, “On composition of formal power series,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 12, pp. 761-770, 2002. https://doi.org/10.1155/S0161171202107150.